# SDR USAA070513

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 655287U97
- Condition: Corroded
- Location: Bs 965-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION Z ANGLE AFT ENTRY DOOR BS 965-986 LBL49.  REMOVED Z ANGLE AND REPLACLED WITH NEW PER SRM 51-40-02, 51-20-01; CORR TASK C53-107-01, DEFECT SIZE: 24" BY 3.5".
